UPM Institutional Repository

A pursuit-evasion differential game with many pursuers and one evader


Ibragimov, Gafurjan and Hussin, Noor Aidawati (2010) A pursuit-evasion differential game with many pursuers and one evader. Malaysian Journal of Mathematical Sciences, 4 (2). pp. 183-194. ISSN 1823-8343; ESSN: 2289-750X


We study a pursuit-evasion differential game of many players with geometric constraints being imposed on the control parameters of players. Game is described by an infinite system of differential equations of second order in Hilbert space. Duration of the game is fixed. Payoff is the infimum of the distances between the evader and pursuers when the game is terminated. The pursuers’ goal is to minimize the payoff, and the evader's goal is to maximize it. A condition to find the value of the differential game is obtained. Optimal strategies of players are also constructed.

Download File

A Pursuit-Evasion Differential Game with Many Pursuers and.pdf

Download (114kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Differential game; Pursuit; Evasion; Control; Strategy; Value of the game
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 04 Jun 2015 02:07
Last Modified: 06 Apr 2016 02:28
URI: http://psasir.upm.edu.my/id/eprint/12798
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item